# SDR HEEA060440

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 10590872
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL TEMP INTERMITTENTLY FLUCTUATES - WORKS CORRECTLY MOST OF THE TIME.
